English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Electronic structure of ellipsoidally deformed quantum dots.

MPS-Authors
/persons/resource/persons197131

Ahn,  K. H.
Max Planck Institute for the Physics of Complex Systems, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Lee, I. H., Kim, Y. H., & Ahn, K. H. (2001). Electronic structure of ellipsoidally deformed quantum dots. Journal of Physics: Condensed Matter, 13, 1987-1993.


Cite as: http://hdl.handle.net/11858/00-001M-0000-002B-3967-A
Abstract
There is no abstract available